# SDR 2006UALA01190

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 57,205 hours, 9,364 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOWN LOCK SPRING ON NOSE LANDING GEAR SHEARED.  REPLACED DEFECTIVE SPRING DUE TO WEAR WAS BEYOND LIMIT.
